Access count of this item: 261

Files in This Item:
File Description SizeFormat 
0658-10.pdf747.83 kBAdobe PDFView/Open
Title: 玉河数と Hasse zeta の値に関する予想(代数的整数論 : 最近の種々の話題について)
Authors: 加藤, 和也  KAKEN_name
Author's alias: Kato, Kazuya
Issue Date: May-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 658
Start page: 96
End page: 110
URI: http://hdl.handle.net/2433/100546
Appears in Collections:Algebraic Number Theory -On Recent Topics-

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.